Global Stability of Two-Group Epidemic Models with Distributed Delays and Random Perturbation
Xiaoming Fan,
Zhigang Wang and
Xuelian Xu
Abstract and Applied Analysis, 2012, vol. 2012, 1-12
Abstract:
We discuss a two-group SEIR epidemic model with distributed delays, incorporating random fluctuation around the endemic equilibrium. Our research shows that the endemic equilibrium of the model with distributed delays and random perturbation is stochastically asymptotically stable in the large. In addition, a sufficient stability condition is obtained by constructing suitable Lyapunov function.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/132095.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/132095.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:132095
DOI: 10.1155/2012/132095
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().